| Model Number |
SA60AT |
| Medical Device Problem Codes |
Failure to Fold (1255); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed improper folding of haptics in the cartridge and damage to one of them.Unspecified backup lens was used to complete the procedure.The procedure was completed on same day with no patient impact additional information was requested.